Yes! I have been taking Imodium for about 2 years now, not every day but pretty often for an undiagnosed chronic D problem, and it makes me soooooo sleepy and lethargic. My work performance definitely began slipping when I started Imodium because I became very slow and lost any attention span I used to have, but without it, I couldn't sit at my desk for longer than 20 minutes.
As far as vision - I'm not sure if this is related, but after being on Imodium for 3 months (one pill a day usually), I did experience blurry vision (still do) AND developed a bunch of permanent black spots in my right eye. 1 and a half years later, the stupid annoying black spots are still there. I have NO scientific evidence relating the vision issue with the drug, but it was an instinctual realization when the spots first appeared one day. I thought "Oh this must be a side effect of the Imodium." Sadly, despite stopping Imodium, the spots remained, so I began using it again.
You might want to try only taking Imodium at night before you hit the sack, though I don't know how much you use or what it's for, exactly. Just a thought.